Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

JuneBug86

Member
  • Content Count

    24
  • Joined

  • Last visited

Community Reputation

0 Neutral

About JuneBug86

  • Rank
    New Member

Profile Information

  • Gender
    Female
  • Location
    California
  1. I just answered this thread last night, but I will answer again to make a point. Tanning = Premature wrinkles. In other words, you will look like one of those leathery ladies you see in areas with a lot of sun. If wrinkles, sun spots, leathery skin, and looking 20 years older than you really are is your idea of "beautiful", then be my guest! Fake tanning is the only way to go. It looks just as natural now because they have the spray booths that spray it on evenly.
  2. Tanning is great if you like to look 40 years old when you're only 25. Nothing more "beautiful" than wrinkly, leathery, saggy, spotty skin! Your skin is probably so clear and beautiful now that you're off accutane. Why would you want to go and damage it? More importantly, why do you want to get premature wrinkles?
  3. I too am confused about this... I weigh 135 and my derm says anything higher than 60mg would be too high for me.
  4. I am almost done with my fourth month. Also, my first month I was only on 40 mg. All the other months I will be on 60 mg.
  5. My doctor has me on 60 mg a day for 5 months, and I weigh 135 lbs. This seems low to me since I have heard of other people on here being on 80 or even 100 mgs for longer periods. She said she did the calculation and everything, but I am skeptical. I'm going in to the doctor later this week and it will be my last month on Accutane. I'm getting nervous because I would gladly be on it longer or a larger dose rather than the acne come back because my dose wasn't enough! What should I say to her?
  6. I'm in the same boat as you. I swear that since I have started accutane, fine lines have started showing up on my face. I'm only 23, and I am freaking out! I have never sun worshipped, don't smoke, rarely drink , etc. Now I find myself examining other women my age to see if they have fine lines! Please, someone assure us that it is just a short term side effect!
  7. Lucky... I'm starting month 3 and I am STILL breaking out!!!
  8. I'm not sure about this either. I have been on accutane for 2 months and I swear that my skin looks and feels older, but everyone else says it's in my head. From what I have heard, it makes your skin look older while you are on it, but once your oils return it will go back to normal. How exactly does one moisturize properly on accutane? How often? What moisturizer is best?
  9. It might be caused by other factors you know. Smoking, drinking, sun exposure, unbalanced diet, drug use, stress, etc. Would you rather still be battling acne or have a few little wrinkles?
  10. My face is really red and looks kind of sallow. It's also pretty flaky and dry. It's starting to look a little funny when I wear foundation or powder because of the flakiness and more peach fuzz that is starting to show up. I also feel like my face looks "older", like the little tiny fine lines are showing up that used to be not noticeable. Does anyone else experience this?
  11. I'm sorry for your loss Lingg, but Accutane didn't kill your friend. A train did. Most people that go on accutane are already depressed because of their acne. That's why it is controversial to say that Accutane causes depression because chances are that person was already depressed. I personally haven't noticed any depression symptoms. Sometimes I'm a little irratable and tired from the side effects, but that's not a big deal. Dont go around causing panic about this drug which has helped so m
  12. Everytime I look at that picture of that deformed baby on the packaging it totally puts me off from sex. Even though I use two forms of birth control, I always think what IF? My poor boyfriend!
  13. I take fish oil religiously every day! I read on here that it is good to combat the dryness. Is there any written medical proof that you are not supposed to take it with accutane?
  14. Why would anyone take the risk of drinking on this medication? It's very hard on your liver, and it will dry you out even more! It's only about 6 months of your life that you don't have to drink, suck it up. Challenge yourself to live life without the crutch of alcohol for a while, you can do it.
×